Now Foods, L-Theanine, 100 mg, 90 Veggie Caps
Items 1-4 of 4 total
It seems to interfere with my statin drug
1 person found the following review helpful
Posted by kweemeng on Mar 01, 2014
I have been taking statin for months and recently when I started taking this w my statin at the same time, i suffered from itch rash for a week. its like an itch underneath the skin occuring on anywhere on the body.
i stopped my statin and l-theanine and the itch disappeared so i am going to restart my statin and l-theaine again to see which one actually causes it.
Was this review helpful to you?
Note: iHerb does not imply any medical claims from this review. Disclaimer.
Posted by 4871441214480765874 on Mar 05, 2014
No effect .
Posted by 5588468262247787396 on Jul 26, 2014
can't say it does anything
Posted by 4655483598145032550 on Feb 15, 2014
I drink green tea to become calm. And I must say it does work.
However, somehow this extract in pills doesn't do anything. I have given it a chance by using it for quite a while at different points in time and at different doses. Nothing.
I will try another brand. This one does not work for me.